Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Anxiety, panic attacks, depression. Taking telmisat. Continue?

Hi I have stopped having inderal 40 after taking it for 2 years. I was taking 1/2 tablet of inderal 40 in the morning and 1/2 at night. My doctor has given me Telmisat 40 for BP instead and has asked me to have 1 tab in the morning after breakfast. Ever since I have stopped inderal(it has been for last three days). I am geting this bout of anxiety and feel paniky and depressed what should i do and for how long will this feeling last. Please help me to understand. I feel very depressive. have never felt like this earlier
Asked On : Tue, 26 Feb 2013
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
You were propably having anxiety neuroses problem means patients will suffer with shaking ,tremors and some times panic attacks also . After withdrawing in derail 40 ,you are experiencing same symptoms , so you better to continue the inderal even along with telmisat , there will be no issues. The duration of the treatment will depend on how long u will have these symptoms , until that period you should use it and you should take consultation from psychiatrist also and practice YOGA and MEDITATION which acts as a stress buster..
Bye take care
Answered: Wed, 27 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor